On the Diophantine equation for third order linear recurring sequences.
Portugaliae mathematica, Tome 61 (2004) no. 1, pp. 1-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2004__61_1_53141,
author = {Fuchs, Clemens},
title = {On the {Diophantine} equation for third order linear recurring sequences.},
journal = {Portugaliae mathematica},
pages = {1--24},
year = {2004},
volume = {61},
number = {1},
zbl = {1114.11030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2004__61_1_53141/}
}
Fuchs, Clemens. On the Diophantine equation for third order linear recurring sequences.. Portugaliae mathematica, Tome 61 (2004) no. 1, pp. 1-24. http://geodesic.mathdoc.fr/item/PORMA_2004__61_1_53141/